A 43-year-old male asked:
Disclaimer

Does being in the sun on antibiotics make you sick.

1 doctor answer
Dr. Robert Killian
27 years experience in General Practice
Skin Sensitivity: Not sick (just because of the sun) but your skin may be very sensitive to burning. Being on antibiotics any time in the year can be hard on your GI system.
Answered on Nov 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Franklyn Gergits
28 years experience in ENT and Head and Neck Surgery
Sinus infection: Hello, it is a good idea to follow back up with your doctor. The antibiotics may not have completely treated your infection. An image or endoscopy mig ... Read More
A 52-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Question unclear: Don't know what you mean by "sick brown". Please rephrase the question and ask again.
A 39-year-old member asked:
Dr. Michael Ein
47 years experience in Infectious Disease
Various: Allergic reactions, incorrect dosing for organ dysfunction, side effects, toxicities, inducing dysbiosis in the bowels and permitting toxin producing ... Read More
A 30-year-old female asked:
Dr. Allen Seely
30 years experience in General Practice
VARIOUS: The macrolides (erythromycin & others) are 'pro-motility' drugs which means they make your stomach contract, causing pain. All antibiotics kill bacter ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month